MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported a hakim valve malfunction.The patient's medical history included surgery 8 months ago.On an unknown date, the patient had visited the hospital for reprogramming of shunt, and during the reprogramming of the shunt, the pressure at the xray was seen to 30 instead of 90 and the reprogramming was done twice for 90 but the pressure setting was showing 30.At the time of the reporting, the outcome of the event malfunction of shunt was unknown.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.However, it was not possible to confirm and identify the root cause of this assumption as the product was not returned for investigation.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve was not returned for evaluation, however, a photo was provided showing the device at setting 30mmh2o, but it could not be confirmed if the valve would not program.
 
Additional Manufacturer Narrative
Updated fields: d1.D2a, d4, g3, g6, h2, h3, h11 device history record (dhr) update - review of the history device records was not possible as the lot number is unknown.Product code 82-3148 udi:(b)(4).

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19589808
Report Number3013886523-2024-00182
Device Sequence Number16972799
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public10381780519225
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/23/2024
10/02/2024
03/04/2025
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/20/2024
10/24/2024
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown